CSN Login
Members Online: 7

You are here

Extreme Fatigue attacks under Sutent

Eliezer2
Posts: 85
Joined: Aug 2012

Anyone else have a few days of extreme fatigue attacks during breaks in Sutent?   I have been having them for months.  I consulted with my oncs today and they have a theory I wanted to share with any other Sutent users who might have had the same problem.   

I may have been causing the attacks myself by stopping the blood pressure meds I take suddenly, once my blood pressure drops during the Sutent breaks.  I only have high blood pressure when using Sutent, otherwise it is pretty normal.  So when it would drop during the breaks in the Sutent cycle I would stop taking them, thinking they are unnecessary.  After all, the pressure is normal during the breaks without the blood pressure meds.  Well, the sudden withdrawal from the blood pressure pills, so it turns out, can do other nasty stuff, and it may have been triggering ultra-fatigue as a withdrawal symptom.  I now need to test the theory during the next copla cycles by not stopping the blood pressure pills during tehbreak.  Will see if it works.  

Thought I'd share the advice!

Darron's picture
Darron
Posts: 310
Joined: Jun 2013

While I am not on any BP meds, I am getting close when on my Sutent cycle. Thanks for the info.

pamstayner's picture
pamstayner
Posts: 111
Joined: Apr 2014

Fatigue... Ultra-fatigue... I need a new word to describe how low I got on the 50mg dose... the 4 wks on 2 wks off cycle was pretty heavy, and the two cycles of 2 wks on 1 wk off were pretty bad too... that pull the plug in the bathtub circle down the drain energy until there was just NONE... left ... taking a shower and dressing had me gasping for air, and weak... took me a 30 minute rest on the bed just to sit up again...

okay, enough complaining though, the first PET scan last week showed no new mets and the lung mets were smaller.  I am chalking up that extreme fatigue to the Sutent making my body attack HARD... The harder the battle, the more fatigue I felt. That's my story,,,, I am sticking to it!

I am learning though, that I can get help for the side effects, and manage my life better. I am starting the 37.5 mg dose at 2wks/1wk cycle today... IF my Sutent gets deliverd from Express Scripts  via FEd Ex today. 

NanoSecond's picture
NanoSecond
Posts: 653
Joined: Oct 2012

Pam.  Make sure you have your RBC (red blood count) and Hemoglobin level checked.  This may be why you are feeling so fatigued.

pamstayner's picture
pamstayner
Posts: 111
Joined: Apr 2014

The Oncologist has been watching THS and perscribed thyroid meds... hope this works in conjunction with the Sutent... I do not have enough time on the supplement to know if it works.  However, on day 6 and 7 off the Sutent, my normal energy level returned, and I felt great again.

I plan to monitor the days better, to see if I have a cycle of fatigue and when it hits... then maybe I can plan my activities accordingly.

Best to all...

Pam

 

 

     

 

     

 

Subscribe to Comments for "Extreme Fatigue attacks under Sutent"